MAUDE Adverse Event Report: ST PAUL LEVEL 1 SNUGGLE WARM BODY BLANKETS; SYSTEM, THERMAL REGULATING

ST PAUL LEVEL 1 SNUGGLE WARM BODY BLANKETS; SYSTEM, THERMAL REGULATING
Model Number SWU-2113
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after the use of the product, the customer noticed that the patient had spots on his (or her) skin along the holes in the blanket.The customer suspects this event may have been a low-temperature burn.
 
Additional Manufacturer Narrative
Device serial number/lot number is unknown, no product information has been provided to date.A device history record (dhr) review was not conducted, based upon review of the information provided by the customer, as it does not indicate a problem with the initial manufacture or prior repair of the device.No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed as no product sample was received for evaluation.If the product is returned, the manufacturer will reopen this complaint for further investigation.

Brand Name
LEVEL 1 SNUGGLE WARM BODY BLANKETS
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
3-10-15, hakata station east
minneapolis, MN 55442
MDR Report Key16129854
Report Number3012307300-2023-00298
Device Sequence Number3238878
Product Code DWJ
UDI-Device Identifier10610586043475
UDI-Public10610586043475
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141686
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSWU-2113
Device Catalogue NumberSWU-2113
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2022
Supplement Date Received by Manufacturer06/22/2023
Initial Report FDA Received Date01/10/2023
Supplement Report FDA Received Date06/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown